# SDR IPXA1M68335

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - RECEIVED LEVEL 3 CABIN SMOKE, LEVEL 2 SEL FADEC OFF AND SEVERAL LEVEL 1 ALERTS.  SMOKE IN THE COCKPIT.  ACFT  OUT OF SERVICE.    INSPECTION FOUND THE WIRES DAMAGED ABOVE R1 DOOR DROP CEILING PANEL.  REPAIR OF THOSE WIRES C/O.  COMPLIED WITH EO MD11-2000-43813-A.  THOSE RELATED SYSTEMS CHECKED OK IAW EO MD11-2000-43813-A.
